An Extended Weibull Model with Variable Periodicity

PENG Xiuyun

系统科学与复杂性(英文) ›› 2018, Vol. 31 ›› Issue (3) : 841-858.

PDF(714 KB)
PDF(714 KB)
系统科学与复杂性(英文) ›› 2018, Vol. 31 ›› Issue (3) : 841-858. DOI: 10.1007/s11424-018-7046-7

An Extended Weibull Model with Variable Periodicity

    PENG Xiuyun
作者信息 +

An Extended Weibull Model with Variable Periodicity

    PENG Xiuyun
Author information +
文章历史 +

Abstract

A new distribution for the fluctuation of materials’ lifetime cumulative hazard rate is firstly proposed. The new distribution is extended from the Weibull distribution by adding a sine function. After that, the properties of its hazard rate function, cumulative hazard rate function, probability density function and cumulative distribution function are studied. The analysis result shows this distribution can well model the lifetime with variable and periodic hazard rate. Finally, the new distribution is verified with two real data sets as examples to demonstrate its capability.

引用本文

导出引用
PENG Xiuyun. An Extended Weibull Model with Variable Periodicity. 系统科学与复杂性(英文), 2018, 31(3): 841-858 https://doi.org/10.1007/s11424-018-7046-7
PENG Xiuyun. An Extended Weibull Model with Variable Periodicity. Journal of Systems Science and Complexity, 2018, 31(3): 841-858 https://doi.org/10.1007/s11424-018-7046-7
PDF(714 KB)

102

Accesses

0

Citation

Detail

段落导航
相关文章

/